# SDR SIMA20250314001

- Difficulty date: March 14, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 26,745 hours, 17,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17003752001
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR CUTOUT AFT SIDE SEAL DEPRESSOR HAS 3 CHAFES. (MAJOR REPAIR). RAR FWD PASSENGER DOOR CUTOUT AFT SIDE SEAL DEPRESSOR IAW ERJ 175 SRM 51-40-08
